# SDR ABXA050263

- Difficulty date: November 4, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- Aircraft time: 72,091 hours, 26,555 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DURING CLIMB AT FL310, CABIN RATE OF CLIMB WENT FROM 500 FPM TO 6,000 FPM.  COULD NOT STOP THE CABIN FROM CLIMBING USING AUTO OR MANUAL LEVER.  CABIN WENT TO 11,000 FT.  DONNED OXYGEN AND STARTED DESCENT.  AT ABOUT FL290, REGAINED CONTROL OF BOTH AUTO AND MANUAL PRESSURIZATION.  LUBRICATED PRESSURIZATION OUTFLOW VALVE AND SCOOP AS REQUIRED.  INSPECTED CABIN PRESSURE SAFETY VALVES AND NO DEFECTS NOTED.  PRESSURIZED AIRCRAFT IAW DC8 MM.  OPS CHECKED GOOD.
